Alert archive / New Jersey / Coastal Flood Advisories in 2009

Coastal Flood Advisory 9, NWS Philadelphia/Mount Holly

June 21, 20096 counties in New Jersey; Delaware County, Philadelphia County, Pennsylvania; Kent County, New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this coastal flood advisory at Jun 21, 2009, 3:28 PM EDT for 6 counties in New Jersey; Delaware County, Philadelphia County, Pennsylvania; Kent County, New Castle County, Delaware. It took effect at Jun 21, 2009, 6:00 PM EDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Jun 21, 2009, 3:28 PM EDT (19:28 UTC)
In effect from
Jun 21, 2009, 6:00 PM EDT
Expired
Jun 23, 2009, 5:00 AM EDT
In force
35 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, New Castle County, DE, Burlington County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Middlesex County, NJ, Salem County, NJ, Delaware County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2009-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2009-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
157 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Jun 21, 1:33 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 21, 1:33 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
133 PM EDT SUN JUN 21 2009

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL CONTINUE TO MEANDER OFF THE COAST FOR
THE NEXT COUPLE OF DAYS. HIGH PRESSURE WILL THEN BUILD OVER THE
REGION LATER WEDNESDAY INTO THURSDAY, HOWEVER A COLD FRONT IS
FORECAST TO MOVE THROUGH LATE THURSDAY NIGHT AND FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
A 14Z SURFACE ANALYSIS PLACED LOW PRESSURE SOUTHEAST OF CAPE COD
WITH A WEAK TROUGH OF LOW PRESSURE NORTHWESTWARD INTO EASTERN NEW
YORK STATE. AN UPPER AIR ANALYSIS INDICATED SOME WEAK SHORT WAVES
ROTATING AROUND THE DEVELOPING CLOSED LOW NEAR OUR AREA. THIS HAS
HELPED GENERATE MAINLY SOME LIGHT SHOWERS ACROSS THE CWA THIS
MORNING. THE RADAR IMAGERY HAS BEEN SHOWING A DIMINISHING TREND
IN THIS ACTIVITY, HOWEVER THERE IS SOME MORE DEVELOPMENT ACROSS
SOUTHERN CONNECTICUT AND EASTERN LONG ISLAND THAT IS PIVOTING SOUTH
AND SOUTHWESTWARD. THE GREATEST CHC OF ADDITIONAL SHOWERS LOOKS TO
BE CLOSER TO THE COAST. AS A RESULT, WE WILL ADJUST THE POPS TO
PUT MORE OF A GRADIENT FROM EAST TO WEST. WE WILL GO WITH MAINLY CHC
POPS FOR THE POTENTIAL OF SCATTERED ACTIVITY. THE QPF IS EXPECTED
TO BE ON THE LIGHT SIDE. PLENTY OF MOISTURE IN THE LOWER LEVELS AS
SAMPLED BY SOME NEARBY 12Z RAOBS, AND THIS WILL COMBINE WITH SOME
DAYTIME HEATING TO KEEP A GOOD AMOUNT OF CLOUDS ACROSS THE CWA.

WITH THE NORTHERLY CYCLONIC FLOW AROUND THE MEANDERING SURFACE
LOW, TEMPERATURES HAVE NOT RISEN TO MUCH ACROSS THE CENTRAL AND
NORTHERN ZONES SO FAR. WE DECIDED TO LOWER THE HIGH TEMPERATURES
A LITTLE BIT FOR MOST LOCALES. THE HOURLY GRIDS WERE ADJUSTED TO
REFLECT THE LATEST CONDITIONS AND EXPECTED TRENDS THROUGH THE
AFTERNOON.

SOME ADDITIONAL SHOWERS CANNOT BE RULED OUT TONIGHT, THEREFORE
WILL CARRY EITHER SLIGHT CHC TO CHC POPS.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
NO MAJOR CHANGES IN THE SYNOPTIC PATTERN THROUGH THIS PERIOD. THE
PRECIPITATION ALBEIT LIGHT DOES TAPER OFF DURING THE DAY MONDAY
UNTIL THE PRECIPITATION PATTERN SPINNING AROUND THE LOW REGROUPS
AND BRINGS ANOTHER BAND INTO THE REGION LATE MONDAY. TEMPERATURES
REMAIN ON THE COOL SIDE BY A MARGIN OF 8 DEGREES DURING THE DAY
AND AROUND NORMAL AT NIGHT. THIS HAS BEEN THE TYPICAL TREND FOR
SOMETIME AS THE CLOUDS PREVENT THE HEAT DURING THE DAY BUT HOLDS
UP THE TEMPERATURES AT NIGHT. QPF AMOUNTS THROUGH THIS PERIOD ON
THE LIGHT SIDE.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
THE PERSISTENT UPPER LOW RETROGRADES EARLY IN THIS PERIOD WITH A
RETURN TO A CHANCE OF PRECIPITATION AND THIS TIME WE INTRODUCE
SOME THUNDERSTORMS ON WEDNESDAY. FINALLY, THE UPPER RIDGE IN THE
MID WEST PUSHES INTO THE FORECAST REGION AND THE PERSISTENT
IDEAL CYCLONIC FLOW BREAKS DOWN BRIEFLY BEFORE ANOTHER STRONG
SHORT WAVE REINFORCES THE FLOW LATER IN THE PERIOD. MEANWHILE, THE
TEMPERATURES THROUGH THIS PERIOD BEGIN TO RISE ABOVE NORMAL BY
ABOUT FIVE DEGREES.

SUMMARIZING THIS WEEK-NOTHING EXTREME BUT ATYPICAL PATTERN FOR THIS
FAR INTO JUNE. BY THE WAY SUMMER ARRIVED AT 145 AM TODAY. WITH THAT
SAID, WE HAVE YET TO HAVE A 90 DEGREE TEMPERATURE READING IN
PHILADELPHIA AND MAY NOT FOR THIS MONTH. BUT, THAT IS NOT UNUSUAL.

WE DID HOWEVER SEE A HEAT WAVE THIS PAST APRIL.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

AN AREA OF LOW PRESSURE WELL EAST OF THE NEW JERSEY COAST WILL
MEANDER THERE THROUGH ABOUT WEDNESDAY, THEN BEGIN TO MOVE
NORTHEASTWARD AND WEAKEN. THIS SYSTEM WILL REMAIN THE DOMINANT
WEATHER FEATURE FOR OUR WEATHER AS A NORTHERLY FLOW OF AIR
CONTINUES. THE PRESSURE GRADIENT HAS NOT BEEN EXCEPTIONALLY TIGHT
ACROSS THE AREA THIS AFTERNOON AS THE HIGH PRESSURE SYSTEM TO THE
WEST IS RATHER WEAK. DOPPLER RADAR DATA INDICATES 20 TO 30 KNOTS OF
WIND BETWEEN 2,000 AND 4,000 FEET, HOWEVER MUCH OF THIS HAS HAD
TROUBLE MIXING DOWN TO THE SURFACE. AS A RESULT, THE SURFACE WINDS
HAVE NOT BEEN THAT GUSTY TODAY. THE WINDS WILL DIMINISH SOME THROUGH
THE EVENING AS VERTICAL MIXING WEAKENS. THERE APPEARS TO BE JUST
ENOUGH WIND TO HOLD UP TONIGHT WHERE FOG IS NOT A SIGNIFICANT
CONCERN. WHILE SOME CANNOT BE RULED OUT LATE TONIGHT AND EARLY
MONDAY MORNING, IT LOOKS RATHER PATCHY THEREFORE WE OPTED TO LEAVE
IT OUT OF THE TERMINALS AT THIS TIME. SOME WEAK IMPULSES ARE
ROTATING AROUND THE OCEAN STORM, AND THIS COULD POP A FEW SHOWERS
THROUGH THIS EVENING. IT APPEARS THE COVERAGE WOULD BE RELATIVELY
SMALL, THEREFORE NO PRECIPITATION IS BEING CARRIED IN THE TAFS FOR
NOW. AS FOR CLOUDS, ENOUGH DAYTIME HEATING IS OCCURRING FROM ABOVE
TO HELP MIX OUT THE LINGERING LOW-LEVEL MOISTURE. THIS HAS RESULTED
IN MOST OF THE SUB-VFR CLOUD BASES BEING ERODED. THERE ARE STILL
SOME AROUND, HOWEVER VFR IS EXPECTED TO DOMINATE. AS WE GO THROUGH
TONIGHT THOUGH, SOME MVFR CEILINGS MAY REDEVELOP AS COOLING TAKES
PLACE.

A RATHER SIMILAR SETUP ON MONDAY AS A NORTHERLY FLOW CONTINUES.
THIS WILL ALLOW FOR STRATOCUMULUS TO OCCUR WITH MAINLY VFR BASES.
WHILE A FEW SHOWERS CANNOT BE RULED OUT, WE OPTED TO NOT CARRY ANY
PRECIPITATION GIVEN THE SMALL ANTICIPATED COVERAGE. THERE MAY BE
SOME GUSTS TO 20 KNOTS ON MONDAY, BUT FOR NOW WE JUST INCREASED THE
SUSTAINED WINDS TO ABOUT 10 TO 12 KNOTS.

OUTLOOK...
THE PESKY OCEAN STORM MAY PRODUCE A FEW SHOWERS MONDAY NIGHT THROUGH
TUESDAY, HOWEVER AGAIN THE COVERAGE APPEARS TO BE RATHER SMALL AT
THIS TIME. THIS STORM IS FORECAST TO MOVE AWAY AND WEAKEN DURING
WEDNESDAY AS A WEAK AREA OF HIGH PRESSURE SETTLES IN. A COLD FRONT
IS THEN SCHEDULED TO ARRIVE LATER THURSDAY AND FRIDAY.

&&

.MARINE...
A LOW PRESSURE SYSTEM WILL CONTINUE TO MEANDER OFF THE COAST INTO
MID WEEK. THIS WILL CREATE A STRONG PRESSURE GRADIENT ALLOWING
INCREASED WINDS FROM THE NORTH. THIS HAS BEEN SLOW TO DEVELOP SO FAR,
ALTHOUGH THERE ARE SOME SIGNS THAT THE WINDS ON THE WATERS ARE
INCREASING SOME MORE ATTM. WE WILL MAINTAIN THE SMALL CRAFT
ADVISORY HEADLINES AS IS, BUT DELAYED THE SEAS INCREASING A LITTLE
BIT LONGER BASED ON THE LATEST OBSERVATIONS. THE AVAILABLE
OBSERVATIONS FROM DELAWARE BAY INDICATE SOMEWHAT HIGHER SEAS,
THEREFORE THESE WERE INCREASED THROUGH THE AFTERNOON. THE WINDS
MAY DROP BELOW CRITERIA EVEN ON OUR OCEAN WATERS, BUT SEAS ARE
EXPECTED TO REMAIN ABOVE CRITERIA AT LEAST THROUGH MONDAY.
WAVEWATCH LOWERS THE SEAS MONDAY NIGHT, BUT THAT MAY BE A BIT
PREMATURE. THE SURFACE LOW IS FORECAST TO GRADUALLY SLIDE AWAY
FROM THE EAST COAST LATE TUESDAY OR DURING WEDNESDAY, ALTHOUGH
THIS WILL DEPEND ON THE CLOSED LOW ABOVE IT. A WEAK AREA OF HIGH
PRESSURE THEN TRIES TO BUILD IN FOR THURSDAY, BEFORE A FRONTAL
ZONE MOVES IN FROM THE NORTHWEST.

THE STORM SYSTEM MEANDERING TO OUR EAST WILL LIKELY PRODUCE AN
ENHANCED RIP CURRENT RISK THROUGH THE NEXT COUPLE OF DAYS. THE
RISK THROUGH TODAY IS MODERATE.

&&

.TIDES/COASTAL FLOODING...
A NORTHERLY FLOW, GUSTY AT TIMES, THROUGH THE EARLY PART OF THE
WEEK WILL CONTINUE TO CAUSE TIDAL DEPARTURES TO INCREASE. WITH
THE NEW MOON OCCURRING MONDAY, TIDE HEIGHTS ARE UNUSUALLY HIGH TO
BEGIN WITH. MINOR TIDAL FLOODING IS ALMOST A CERTAINTY AND
MODERATE FLOODING IS A POSSIBILITY. THEREFORE, A COASTAL FLOOD
WATCH REMAINS IN EFFECT FOR ATLANTIC COASTAL AREAS BEGINNING AT
4 PM THIS AFTERNOON. THE HIGHER OF THE TWO HIGH TIDES WILL OCCUR
IN THE EVENING HOURS TODAY AND MONDAY WITH MODERATE FLOODING
POSSIBLE BOTH DAYS. FOR NOW, THE WATCH WILL EXPIRE AT 2 AM
TUESDAY. HOWEVER, WITH THE STORM STILL IN THE PICTURE, OUR
GUIDANCE INDICATES THAT WE MIGHT STILL HAVE SOME FLOODING
PROBLEMS WITH THE TUESDAY EVENING HIGH TIDE. IN ADDITION, WE WILL
MONITOR THE DELAWARE BAY AND TIDAL PORTION OF THE DELAWARE RIVER
AS TIDAL DEPARTURES WILL BE ELEVATED WITH SOME FLOODING ALSO
POSSIBLE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD WATCH FROM 4 PM EDT THIS AFTERNOON THROUGH LATE
     MONDAY NIGHT FOR NJZ014-024>026.
DE...COASTAL FLOOD WATCH FROM 4 PM EDT THIS AFTERNOON THROUGH LATE
     MONDAY NIGHT FOR DEZ004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT MONDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ430.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ431.

&&

SYNOPSIS...EBERWINE/GORSE
NEAR TERM...EBERWINE/GORSE
SHORT TERM...EBERWINE
LONG TERM...EBERWINE
AVIATION...GORSE
MARINE...RPW/GORSE
TIDES/COASTAL FLOODING...RPW/GORSE
Hazardous weather outlook, Jun 21, 5:09 AM EDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
509 AM EDT SUN JUN 21 2009

DEZ004-NJZ014-024>026-220915-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
509 AM EDT SUN JUN 21 2009

...COASTAL FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON
THROUGH LATE MONDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WATCH.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-220915-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
509 AM EDT SUN JUN 21 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-220915-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
509 AM EDT SUN JUN 21 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-220915-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
509 AM EDT SUN JUN 21 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-220915-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
509 AM EDT SUN JUN 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 4:40 AM EDTCoastal Flood WatchPHIAtlantic, Cape May, Monmouth, Ocean11 hr
Jun 21, 3:28 PM EDTCoastal Flood WarningPHIAtlantic, Burlington, Cape May, Monmouth, Ocean33 hr

Nearby

Coastal Flood Advisories in New Jersey, 2009Coastal Flood Advisories in Pennsylvania, 2009Coastal Flood Advisories in Delaware, 2009Every coastal flood advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.